# SDR AALA201706249006

- Difficulty date: June 20, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 3,011 hours, 1,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EXIT LIGHT COVER NEAR FWD SVC DOOR IS BROKEN. REMOVED AND REPLACED LIGHT ASSY REF MM 33-51-01.
